The stability of non-linear controlled systems
Doklady Akademii Nauk, Tome 117 (1957) no. 4, pp. 582-585
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_4_a9,
author = {E. N. Rosenwasser},
title = {The stability of non-linear controlled systems},
journal = {Doklady Akademii Nauk},
pages = {582--585},
year = {1957},
volume = {117},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_4_a9/}
}
E. N. Rosenwasser. The stability of non-linear controlled systems. Doklady Akademii Nauk, Tome 117 (1957) no. 4, pp. 582-585. http://geodesic.mathdoc.fr/item/DAN_1957_117_4_a9/